# SDR CA040506004

- Difficulty date: May 4, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,158 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3242 · Brake
- Part: Rivet
- Part number: 10500900
- Condition: Broken
- Location: Brake Pad
- Component: Brake Assy, Cleveland, 30162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTICED THAT ONE OF THE RIVETS THAT RETAIN THE BRAKE PAD ON TO THE BRAKE ASSEMBLY WAS BROKEN, THE BRAKE ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THIS IS THE THIRD OCCURRENCE IN THE LAST FEW MONTHS, (SDR 20030925005 AND 20040224003) ALL HAPPENED ON NEW BRAKE ASSEMBLIES SUPPLIED BY THE SAME MANUFACTURER.  SUSPECT THAT THEY MAY HAVE A BAD BATCH OF RIVETS, AS A PRECAUTION  WILL BE REPLACING THE RIVETS IN THE REMAINING BRAKE ASSEMBLIES WITH S/N ABOVE 1500.
